Tear Trough Area: Overfilled and Misplaced

Please help! I am so depressed! I had Restylane...

Please help! I am so depressed! I had Restylane injected to tear trough area. However, one side appears to be misplaced and one side overfilled. Is Hyaluronidase the only solution? I don't want to wait for them to disolve on their own as I heard it might stay there for a long time and I realy hate the look of it. I heard some Dr uses an equipment to soften the area then rescuplture it, is it true? Has anyone heard of this? I live in Columbus Ohio, could someone please recommend a good Dr who can help correct this problem? Thank you so much!!!
Anne T. Stubbs, MD

2 out of 5 stars Overall rating
3 out of 5 stars Doctor's bedside manner
2 out of 5 stars Answered my questions
2 out of 5 stars After care follow-up
2 out of 5 stars Time spent with me
2 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
3 out of 5 stars Payment process
4 out of 5 stars Wait times
Was this review helpful? 2 others found this helpful

Comments (4)

Be careful with hyaluronidase and multiple injections under eyes. Whatever you decide, take it slowly. The eyes take much longer to heal and stay swollen longer.
  • Reply

I'm so sorry to hear how unhappy you are with the way the Restylane injections turned out. I'm not aware of any equipment doctors use to soften the area and resculpt the filler, but if you find out more about this please do share it with us.

Here is a link to the Hyaluronidase Community. You can read people's experiences with dissolving filler and perhaps that would help you decide if its the way you want to go or not.

  • Reply
Be careful if your doctor wants to dissolve it with an enzyme - the combination of the enzyme and the filler can cause an infection, a very bad infection. Research something called a biofilm injection, although we are not 100% positive, we are almost certain that is what I got after having restalyne injected, dissolved and then injection again, not in the same day of course but within a month of each other. It's been two years and I'm not "cured". Had i known of this possibility i would have let it dissolve on its own - i'm sure it's not as bad as you perceive it as we are our own worst critics. I lost several layers of soft tissue to that infection and i'm still on antibiotics...since 2011. Research before you do anything and bring up the chances of a possible biofilm infection as a result. Many PS don't know much about it yet or may not be totally upfront about the risks but they'll soon realize it's becoming more and more prevalent. Good luck!
  • Reply
Sorry, i meant biofilm infection, not injection.
  • Reply